Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Multilinear Lebesgue-Bochner-Stieltjes integral


Author: Witold M. Bogdanowicz
Journal: Bull. Amer. Math. Soc. 72 (1966), 232-236
MathSciNet review: 0190284
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Witold M. Bogdanowicz, A generalization of the Lebesgue-Bochner-Stieltjes integral and a new approach to the theory of integration, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 492–498. MR 0176030 (31 #306)
  • 2. W. M. Bogdanowicz, An approach to the theory of L, Bull. Acad. Polon. Sci., (1965).
  • 3. Witold M. Bogdanowicz, An approach to the theory of Lebesgur-Bochner measurable functions and to the theory of measure, Math. Ann. 164 (1966), 251–269. MR 0201601 (34 #1483)
  • 4. W. M. Bogdanowicz, An approach to the theory of intration generated by positive functionals and integral representations of linear continuous functionals on the space of vector-valued continuous functions, Math. Ann. (to appear).
  • 5. Witold M. Bogdanowicz, Fubini theorems for generalized Lebesgue-Bochner-Stieltjes integral, Proc. Japan Acad. 41 (1966), 979–983 (published with 42 (1966), no. 1). MR 0201602 (34 #1484)
  • 6. N. Bourbaki, Integration, Actualités Sci. Ind., Chapters I-IV, No. 1175 (1952); Chapter V, No. 1244 (1956); Chapter VI, No. 1281 (1959).


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1966-11479-9
PII: S 0002-9904(1966)11479-9